Acne Archives

accutane

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

accutane

Posted by Emily on August 18, 1999 at 13:57:53:

Dear Dr. Stoll:

I am a 30-year-old female and developed problms with mild acne after having been on the Pill (Ortho-Novum) during college. 'Bumps' formed in clusters on my forehead and responded well to Ortho-Tricyclen (I took it for 6 months). Since going of the Pill (again), the bumps have made an appearance but are less severe. I do worry that they will become more severe as time goes by. My dermatologist prescribed 10mg of Accutane to be taken for 30 days (I weigh 106lbs.) Could this really be beneficial or should I just not bother? Thank you.



Re: accutane (proof of the hormonal cause of acne) (archive under acne)

Posted by Walt Stoll on August 19, 1999 at 12:03:19:

In Reply to: accutane posted by Emily on August 18, 1999 at 13:57:53:

Hi, Emily.

Your experience with acne and the pill is interesting because it demonstrates what I have been saying about hormonal imbalances and acne on this BB for years. You are aware, of course, that BC pills have been traditionally used to HELP acne.

At the age of 30, the BC pills were only the straw that broke the camel's back and not the REAL cause of your adult acne.

Read the archives under acne.

THEN, if you still have questions, write again.

Walt



[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!